# SDR ABXA20230608115

- Difficulty date: June 8, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 93,245 hours, 28,974 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

RUDDER TRIM INDICATOR INOPERATIVE ON TAXI OUT. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE . MAINTENANCE DEFERRED IAW MEL 27-21-3. AIRCRAFT RETURNED TO SERVICE
